# SDR A6WA201643821

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,032 hours, 29,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200479S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333.00 HAS CORROSION ON THE FWD SIDE, BETWEEN STRINGER 23R & 22R, IN THE FWD E & E BAY.  REPLACED FRAME 333.00 SECTION, BETWEEN STRINGER 23R & 18R IAW SRM 51-42-06 & 51-42-21.
